# SDR SWIA201438635

- Difficulty date: June 27, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 29,846 hours, 24,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BS 559+80 - 559+88 RBL 45, WL 73, FLOOR SUPPORT C-CHECK, BLENDED IAW REO.
